Skip to content
tamoxifen
avatar
keeb57 posted:
I had stage one last year, lumpectomy, chemo, and radiation. After all that - did not want to take tamoxifen. Starting to feel like I made a mistake. I'm not overweight, eat pretty good, exercise moderately and drink about 4 glasses of wine a week. When i read the side effects of Tamox. it sounded like PMS 24/7. Any thoughts?
Reply
 
avatar
cindy12345678 responded:
Keeb57,
I was stg 3 bi-lateral.Bi-mast chemo no rads. I am
on tamoxifen. I have been on it for a 1yr and 10 mos.
It's always our decision what to do. The only problem I
really have with it is hot flashes. Everyone is different.
I am sure you could talk to your onc and take it or one of
the other anti- estrogen drugs . I don't think it would be
too late if you wanted to.
CIndy


Helpful Tips

Candle Lighting Site
I located the Candle site!! It was apparently removed by WebMD but we can still access it and make use of it for each of us and for all our ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Breast Cancer Center